# SDR UIEA2021013100157

- Difficulty date: January 31, 2021
- Submitted: February 3, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 82,144 hours, 11,787 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Eicas
- Condition: False Indication
- Location: Rt Fwd Window
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT FWD WINDOW EICAS MESSAGE.  PERFORMED OPS TEST FLIGHT COMPT.  WINDOW ANTI-ICING SYSTEM, OPS CHECK NORMAL, NO DEFECTS NOTED, MESSAGE CLEARED IAW AMM 30-41-00.
